Alert archive / Florida / Red Flag Warnings in 2006
Red Flag Warning 82, NWS Mobile, AL
NWS Mobile, AL issued this red flag warning at Dec 3, 2006, 1:35 PM CST for Walton County, Florida. It took effect at Dec 4, 2006, 10:00 AM CST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 3, 2006, 1:35 PM CST (19:35 UTC)
- In effect from
- Dec 4, 2006, 10:00 AM CST
- Expired
- Dec 4, 2006, 6:00 PM CST
- In force
- 8 hr
- Issued by
- NWS Mobile, AL
County Walton County, FL
The radar
The Eglin Afb radar (KEVX), 25 km from the middle of the area, began a volume at 19:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.6 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 530 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KMOB 031935 RFWMOB RED FLAG WARNING NATIONAL WEATHER SERVICE MOBILE AL 135 PM CST SUN DEC 3 2006 ...A RED FLAG WARNING IS IN EFFECT FROM 10 AM CST TO 6 PM CST MONDAY ACROSS ALL OF THE WESTERN FLORIDA PANHANDLE FOR EXPECTED LONG DURATIONS OF CRITICALLY LOW RELATIVE HUMIDITY BELOW 35 PERCENT... ...A FIRE WEATHER WATCH IS ALSO IN EFFECT FOR TUESDAY ACROSS ALL OF THE WESTERN FLORIDA PANHANDLE GIVEN A POTENTIAL OF LONG DURATIONS OF CRITICALLY LOW RELATIVE HUMIDITY BELOW 35 PERCENT... .STRONG HIGH PRESSURE WILL BUILD OVER THE CENTRAL GULF COAST REGION THROUGH MUCH OF THE WEEK. AFTERNOON RELATIVE HUMIDITIES WILL FALL WELL BELOW CRITICAL THRESHOLDS OF LOW RELATIVE HUMIDITY DURING THE DAYTIME HOURS ON MONDAY AND TUESDAY. FLZ001>006-008-041200- /O.UPG.KMOB.FW.A.0067.061204T1700Z-061204T2300Z/ /O.NEW.KMOB.FW.W.0082.061204T1600Z-061205T0000Z/ /O.NEW.KMOB.FW.A.0068.061205T1600Z-061206T0000Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- COASTAL WALTON- 135 PM CST SUN DEC 3 2006 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM CST MONDAY... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON... AFTERNOON RELATIVE HUMIDITY VALUES WILL FALL TO AROUND 18 PERCENT FOR SEVERAL HOURS FROM THE LATE MORNING THROUGH THE LATE AFTERNOON ON MONDAY. THIS COULD RESULT IN EXPLOSIVE AND DANGEROUS FIRE GROWTH CONDITIONS. WINDS WILL ALSO BE GUSTY OUT OF THE NORTHWEST AT 15 TO 25 MPH. THIS COMBINATION OF STRONG GUSTY WINDS AND VERY LOW RELATIVE HUMIDITY IS VERY DANGEROUS FOR BURNING AND CAN SIGNIFICANTLY INCREASE THE POTENTIAL FOR WILDFIRES. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. ON TUESDAY...THE WINDS WILL DIMINISH HOWEVER THE RELATIVE HUMIDITY IN THE LATE MORNING AND AFTERNOON HOURS WILL AGAIN DROP TO AROUND 15 PERCENT. THE VERY LOW RELATIVE HUMIDITY VALUES COULD AGAIN RESULT IN A DANGEROUS WILDFIRE POTENTIAL ON TUESDAY. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
2 follow-up statements
000 WWUS84 KMOB 041230 RFWMOB RED FLAG WARNING NATIONAL WEATHER SERVICE MOBILE AL 630 AM CST MON DEC 4 2006 ...A RED FLAG WARNING IS IN EFFECT FROM 10 AM CST TO 6 PM CST TODAY ACROSS ALL OF THE WESTERN FLORIDA PANHANDLE FOR EXPECTED LONG DURATIONS OF CRITICALLY LOW RELATIVE HUMIDITY BELOW 35 PERCENT... ...A FIRE WEATHER WATCH IS ALSO IN EFFECT FOR TUESDAY ACROSS ALL OF THE WESTERN FLORIDA PANHANDLE GIVEN A POTENTIAL OF LONG DURATIONS OF CRITICALLY LOW RELATIVE HUMIDITY BELOW 35 PERCENT... .STRONG HIGH PRESSURE WILL BUILD OVER THE CENTRAL GULF COAST REGION THROUGH MUCH OF THE WEEK. AFTERNOON RELATIVE HUMIDITIES WILL FALL WELL BELOW CRITICAL THRESHOLDS OF LOW RELATIVE HUMIDITY DURING THE DAYTIME HOURS TODAY AND TUESDAY. FLZ001>006-008-042030- /O.CON.KMOB.FW.W.0082.061204T1600Z-061205T0000Z/ /O.CON.KMOB.FW.A.0068.061205T1600Z-061206T0000Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- COASTAL WALTON- 630 AM CST MON DEC 4 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS AFTERNOON... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. ON TUESDAY...THE RELATIVE HUMIDITY IN THE LATE MORNING AND AFTERNOON HOURS WILL AGAIN DROP TO AROUND 20 PERCENT. THE VERY LOW RELATIVE HUMIDITY VALUES WILL LIKELY RESULT IN A DANGEROUS WILDFIRE POTENTIAL ON TUESDAY. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
000 WWUS84 KMOB 041831 RFWMOB RED FLAG WARNING NATIONAL WEATHER SERVICE MOBILE AL 1231 PM CST MON DEC 4 2006 ...A RED FLAG WARNING REMAINS IN EFFECT THROUGH 6 PM CST MONDAY ACROSS ALL OF THE WESTERN FLORIDA PANHANDLE FOR EXPECTED LONG DURATIONS OF CRITICALLY LOW RELATIVE HUMIDITIES WELL BELOW 35 PERCENT... ...A RED FLAG WARNING IS NOW IN EFFECT FROM 10 AM CST TO 5 PM CST TUESDAY ACROSS ALL OF THE WESTERN FLORIDA PANHANDLE FOR EXPECTED LONG DURATIONS OF CRITICALLY LOW RELATIVE HUMIDITIES WELL BELOW 35 PERCENT... .STRONG HIGH PRESSURE BUILDS OVER THE CENTRAL GULF COAST REGION THROUGH MUCH OF THE WEEK. LOWEST AFTERNOON RELATIVE HUMIDITIES FALL TO WITHIN CRITICAL LEVELS MONDAY AND TUESDAY. FLZ001>006-008-050000- /O.UPG.KMOB.FW.A.0068.061205T1600Z-061206T0000Z/ /O.NEW.KMOB.FW.W.0083.061205T1600Z-061205T2300Z/ /O.CON.KMOB.FW.W.0082.000000T0000Z-061205T0000Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- COASTAL WALTON- 1231 PM CST MON DEC 4 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON ACROSS ALL OF THE WESTERN FLORIDA PANHANDLE FOR EXPECTED LONG DURATIONS OF CRITICALLY LOW RELATIVE HUMIDITIES WELL BELOW 35 PERCENT... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 5 PM CST TUESDAY ACROSS ALL OF THE WESTERN FLORIDA PANHANDLE FOR EXPECTED LONG DURATIONS OF CRITICALLY LOW RELATIVE HUMIDITIES WELL BELOW 35 PERCENT... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 5 PM CST TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. LOWEST RELATIVE HUMIDITIES ARE FORECAST TO DROP TO WITHIN A RANGE FROM 15 TO 25 PERCENT MONDAY AND TUESDAY. THE VERY LOW RELATIVE HUMIDITY VALUES WILL LIKELY RESULT IN DANGEROUS WILDFIRE POTENTIAL. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Dec 3, 4:50 AM CST, 8 hours 45 minutes earlier.
Area forecast discussion, Dec 3, 4:50 AM CST, 8 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 450 AM CST SUN DEC 3 2006 .SHORT TERM...TODAY AND TONIGHT...UPPER LEVEL SHORTWAVE WILL MOVE RAPIDLY TO THE EAST ACROSS THE EASTERN CONUS OVER THE NEXT 24 HOURS...WHILE SURFACE HIGH PRESSURE BUILDS IN FROM THE WEST. THIS WILL SEND A REINFORCING SHOT OF ARCTIC AIR ACROSS THE FORECAST AREA WITH NORTHERLY WINDS ON THE INCREASE. TEMPERATURES SHOULD RECOVER NICELY AGAIN THIS AFTERNOON WITH PLENTY OF SUN...RANGING FROM THE MID 50S NORTHWEST ZONES TO THE MID 60S SOUTHEAST. OVERNIGHT LOW TEMPERATURES WILL BE ABOUT 5 DEGREES COOLER THAN LAST NIGHTS...RANGING FROM 25 TO 30 ACROSS THE INLAND SECTIONS...LOWER 30S NEAR THE COAST...AND AROUND 40 DEGREES AT THE BEACHES. && .LONG TERM...(MONDAY THROUGH SATURDAY). MAIN CONCERN FOR EARLY IN THE WEEK WILL BE MORNING TEMPS ON TUES. LATEST MAV AND MET GUIDANCE NOW INTRODUCE LOWS IN THE UPPER TEENS TO THE LOWER 20S FOR MOST INLAND AREAS GENERALLY NORTH OF A LINE STRETCHING FROM CRESTVIEW FL TO BAY MINETTE AL TO WIGGINS MS. SFC RIDGE NOW LOOKS TO BE MORE CENTERED OVER CENTRAL SECTIONS OF MS AND AL TUES MORNING ALLOWING WINDS TO DECOUPLE INLAND RESULTING IN RAPID COOLING AFTER MIDNIGHT. WITH THIS WILL CONTINUE WITH CURRENT SPS MENTIONING A HARD FREEZE WILL BE POSSIBLE MON NIGHT. CURRENT CRITERIA FOR A HARD FREEZE FOR OUR CWFA IS TEMPS BELOW 26 F FOR 5 HOURS OR MORE. A LIGHT FREEZE WILL ALSO BE POSSIBLE WED MORNING FOR MOST AREAS INLAND. BY LATE THU INTO FRI DEVELOPING LOW OVER THE WESTERN GULF BEGINS TO TRACK EASTWARD REMAINING WELL OFFSHORE OR SOUTH OF THE CWFA. AS MENTIONED BY EARLIER SHIFT ALTHOUGH THE REGION REMAINS ON THE COLD SIDE OF THIS DEVELOPING LOW TEMPS AND THICKNESS VALUES LOOK TO REMAIN WARM AND HIGH ENOUGH TO KEEP PRECIP IN THE FORM OF RAIN THROUGH THE EXTENDED PERIOD. OF COURSE WILL HAVE TO MONITOR THIS PATTERN CLOSELY LATER IN THE WEEK FOR ANY POSSIBLE CHANGES IN THE FSCT. WILL CONTINUE TO USE THE CURRENT MEX GUIDANCE FOR TEMPS IN THE EXTENDED PERIODS. /32 && .MARINE...THE NORTHERLY WIND FLOW IN THE WAKE OF A COLD FRONT WILL CONTINUE THROUGH THE WEEKEND AS HIGH PRESSURE SLOWLY BUILDS IN FROM THE WEST. THIS NORTH WIND FLOW WILL INCREASE TONIGHT AS ANOTHER COLD FRONT MOVES ACROSS THE MARINE AREA...AND A SMALL CRAFT ADVISORY HAS BEEN POSTED FOR THE AREA FOR TONIGHT THROUGH TUESDAY MORNING. THE STRONG OFFSHORE FLOW AND HIGH SEAS WILL DECREASE THROUGH MIDWEEK AS THE CENTER OF HIGH PRESSURE MOVES EAST OF THE AREA. /22 && .FIRE WEATHER...AFTERNOON RELATIVE HUNIDTIES WILL REMAIN ABOVE CRITICAL THRESHOLDS TODAY. FOR MONDAY AND POSSIBLY THROUGH MID WEEK VERY LOW AFTERNOON RELATIVE HUMIDTIES CAN BE EXPECTED RESULTING IN A FIRE WEATHER WATCH FOR THE WESTERN FL PANHANDLE ON MON. FOR MUCH OF SOUTH AL KDBI VALUES ARE CURRENTLY BELOW CRITICAL THRESHOLDS. AS A RESULT NO WATCH IS ANTICIPATED FOR AL AT THIS TIME. /32 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 61 29 53 23 / 00 10 00 05 PENSACOLA 64 34 55 28 / 00 10 00 05 DESTIN 66 41 57 35 / 05 10 00 05 EVERGREEN 62 28 52 19 / 00 10 00 05 WAYNESBORO 57 24 51 21 / 05 10 00 05 CAMDEN 61 26 51 20 / 05 10 00 05 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...SMALL CRAFT ADVISORY IN EFFECT TONIGHT THROUGH TUESDAY MORNING FOR ALL MARINE ZONES. &&
Hazardous weather outlook, Dec 3, 11:30 AM CST, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1130 AM CST SUN DEC 3 2006 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-079- 041200- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- MOBILE BAY-BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE- CONECUH-COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND- GEORGE-GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL- OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE- WASHINGTON-WAYNE-WILCOX- 1130 AM CST SUN DEC 3 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INLAND SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT OVER THE MARINE AREA...DANGEROUS BOATING CONDITIONS CAN BE EXPECTED TONIGHT AS ANOTHER SURGE OF COLD AIR MOVES SOUTH OVER THE NORTHERN GULF. STRONG NORTH WINDS AND HIGH SEA STATES WILL POSE A HAZARD TO SMALLER CRAFT. A SMALL CRAFT ADVISORY HAS BEEN POSTED FOR TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE POTENTIAL OF RECORD BREAKING COLD TEMPERATURES WILL LIKELY IMPACT THE AREA MONDAY NIGHT AS A VERY STRONG RIDGE OF ARCTIC HIGH PRESSURE BECOMES REINFORCED OVER THE AREA. LOW TEMPERATURES ARE EXPECTED TO DIP INTO THE LOWER 20S ACROSS THE INLAND AREAS MONDAY NIGHT. SOME OF THE NORMALLY COLDER SPOTS IN THE INTERIOR COULD SEE LOWS IN THE UPPER TEENS BY DAYBREAK TUESDAY. MORE OF THE SAME CAN BE EXPECTED WEDNESDAY MORNING AS WELL. PROTECTIVE MEASURES SHOULD BE CONSIDERED FOR OUTDOOR COLD SENSITIVE PLANTS...PETS AND EXPOSED PIPES BOTH MONDAY AND TUESDAY NIGHTS. FOR ADDITIONAL INFORMATION ON THE COLD TEMPERATURES...REFER TO THE LATEST SPECIAL WEATHER STATEMENT ISSUED BY THE NATIONAL WEATHER SERVICE IN MOBILE. OVER THE MARINE AREA...HAZARDOUS BOATING OPERATIONS WILL REMAIN AS STRONG NORTHERLY WINDS AND HIGH SEA STATES CONTINUE THROUGH TUESDAY MORNING. THE STRONG OFFSHORE FLOW DECREASES AND SEAS SUBSIDE THROUGH MIDWEEK AS THE CENTER OF HIGH PRESSURE MOVES EAST OF THE AREA. WINDS INCREASE AND SEAS BUILD ONCE AGAIN LATE IN THE WEEK AS YET ANOTHER VERY STRONG HIGH PRESSURE SYSTEM EXPANDS SOUTHWARD OUT OF THE CENTRAL UNITED STATES. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS OR EMERGENCY MANAGEMENT PERSONNEL FOR SEVERE WEATHER OPERATIONS WILL NOT BE REQUIRED THROUGH TONIGHT.
In the hours before
Special weather statement, Dec 3, 9:36 AM CST, 3 hours 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 936 AM CST SUN DEC 3 2006 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-040000- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...PRICHARD...SARALAND...BAY MINETTE... TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY... SPANISH FORT...CENTURY...FLOMATON...MOLINO...PENSACOLA... FERRY PASS...BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY... MYRTLE GROVE...JAY...PACE...MILTON...GULF BREEZE...CRESTVIEW... WRIGHT...FORT WALTON BEACH...NICEVILLE...DESTIN...SEMINOLE... EGLIN AFB...VALPARAISO...WAYNESBORO...RICHTON...BEAUMONT... NEW AUGUSTA...LEAKESVILLE...MCLAIN...WIGGINS...LUCEDALE 936 AM CST SUN DEC 3 2006 ...A HARD FREEZE IS EXPECTED MONDAY NIGHT AND EARLY TUESDAY ACROSS THE INLAND AREAS... ANOTHER SURGE OF COLD ARCTIC AIR WILL MOVE SOUTH ACROSS THE CENTRAL GULF COAST REGION LATE TONIGHT. BY EARLY TUESDAY MORNING...AS THE WINDS BECOME LIGHTER UNDER CLEAR SKIES...CONDITIONS APPEAR CONDUCIVE FOR A HARD FREEZE OVER THE INLAND LOCATIONS OF SOUTHEAST MISSISSIPPI AND SOUTH ALABAMA. TEMPERATURES IN THE LOWER 20S ARE FORECAST FOR EARLY TUESDAY MORNING FOR THE INLAND AREAS NORTH OF A WIGGINS MISSISSIPPI...TO BAY MINETTE ALABAMA...TO CRESTVIEW FLORIDA LINE. SOME OF THE NORMALLY COLDER LOCATIONS OVER THE INTERIOR COUNTIES MAY EVEN SEE UPPER TEENS FOR TEMPERATURES BY DAYBREAK TUESDAY. RESIDENTS SHOULD TAKE TIME TODAY TO CHECK ON EXPOSED WATER PIPES TO ENSURE ADEQUATE INSULATION IS IN PLACE. THEY SHOULD ALSO CHECK ON THE READINESS OF THEIR HEATING SYSTEMS AS WELL AS MAKING A PRELIMINARY PLAN OF WHAT PETS AND PLANTS THEY MAY NEED TO BRING INDOORS. IT IS A VERY GOOD IDEA TO CHECK THE WORKING STATUS OF CARBON MONOXIDE AND SMOKE DETECTORS GIVEN THE EXPECTED PROLONGED USE OF HEATING SYSTEMS. AREA RELIEF AGENCIES SHOULD PREPARE FOR EXTRA DEMAND DUE TO THE COLD OVERNIGHT CONDITIONS MONDAY NIGHT. AGRICULTURAL INTERESTS SHOULD ALSO THINK ABOUT ANY PROTECTIVE MEASURES THEY WILL HAVE TO TAKE FOR THE UNUSUALLY COLD TEMPERATURES.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 3, 5:03 AM CST | Fire Weather Watch | MOB | Walton | 9 hr |
| Dec 3, 12:53 PM CST | Freeze Watch | MOB | 15 hr | |
| Dec 3, 1:35 PM CST | Fire Weather Watch | MOB | Walton | 23 hr |
Nearby
Red Flag Warnings in Florida, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.